# SDR FDEA202107151788

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 60,590 hours, 39,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141N536913
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 FLOOR BOARD 222MAF IS DAMAGED. FABRICATED ZONE 220 FLOOR BOARD 222MAF ON VTMAE TRAVELER # T21/1560977 IAW DWG   SRZ-  25-005 REVISION R, MAJOR REPAIR.
